# SDR DALA2021072704228

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 80,429 hours, 25,949 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5838 3L DOOR WILL NOT ARM. CORRECTIVE ACTION: VERIFIED LANYARD GETTING PINNED AT THE BAR ARMING ASSY. REPOSITION LANYARD TO TIDY. CHECKED NORMAL SAME. (7850486)
